MathSciNet Relay Station
MathSciNet bibliographic data
MR1675158 (2000d:14057) 14N10 (14J28)
Chen, Xi Rational curves on $K3$ surfaces. J. Algebraic Geom. 8 (1999), no. 2, 245–278.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement